# SDR DXTA200601286

- Difficulty date: March 10, 2006
- Submitted: March 13, 2006
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 387
- Condition: Burned Out
- Location: Mlg Indicator
- Stage of operation: AP
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

RIGHT MAIN LANDING GEAR INDICATOR LIGHT WOULD NOT ILLUMINATE AFTER LOWERING THE GEAR.  USING THE ABNORMAL CHECKLIST MANUALLY (BLEWDOWN) THE GEAR.  SEVERAL MINUTES LATER THE RIGHT GEAR LIGHT DID ILLUMINATE FOR PROPER INDICATION.  RESET GEAR & BRAKE BLOWDOWN BOTTLE HANDLE, SERVICED GEAR/BRAKE EMER ACC BLED GEAR SYSTEM PER CE560XL MM 12-13-01.  PERFORMED LANDING GEAR, OPS CHECK PER CE560XL MM 32-01-00.  FOUND TOP R/R IND INOP.  REMOVED AND REPLACED BOTH BULBS PER CE560XL MM 33-10-06.  OPS CHECK GOOD.  NO DEFECTS NOTED.
